# SDR CA081212005

- Difficulty date: December 12, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 47,482 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607122666
- Condition: Cracked
- Location: Nr 2
- Part time: 38,984 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROP IN QUESTION WAS REMOVED FOR DISASSEMBLY TO BE SENT FOR DELAMINATION BEYOND LIMITS TO THE MANUFACTURER.  WHEN THE PROP ASSEMBLY WAS DISASSEMBLED, A RADIAL CRACK WAS DISCOVERED IN NR 2 BLADE MEASURING IN EXCESS OF 6 INCHES IN THE HUB OF THE BLADE S/N: SF340-132/234.  IT WAS DISCOVERED VISUALLY AND HAS SUBSEQUENTLY BEEN SENT FOR REPAIR TO THE MANUFACTURER.
